MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; PROXIMAL FEMUR 98MM, LEFT, 135 DEG

ONKOS SURGICAL ELEOS; PROXIMAL FEMUR 98MM, LEFT, 135 DEG
Model Number PF-2000L-02M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 01/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 it was reported that the patient had an alleged fall that contributed to an alleged infection they presented with after receiving total femoral replacement surgery on (b)(6) 2021.The implanting surgeon performed a distal femur revision surgery on (b)(6) 2022 and the following implants were revised: eleos tibial hinge component w/o rotational stop, eleos tibial baseplate size 3, eleos distal femur axial pin, eleos tibial poly spacer 8mm and eleos distal femur.The following implants remain implanted in the patient: eleos stem extension cemented 12mm x100mm straight fluted, eleos male-female midsection 50mm, eleos male-female midsection 40mm, eleos male-female midsection 40mm, eleos proximal femur 98mm left 135 deg, and eleos male-male midsection 40mm.It was reported that the surgeon plans to have one more revision surgery when the infection clears up.No revision surgery has been scheduled yet.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Mulitple mdrs were submitted for this adverse event: 3013450937-2022-00063, 3013450937-2022-00064, 3013450937-2022-00065, 3013450937-2022-00066, 3013450937-2022-00067, 3013450937-2022-00068, 3013450937-2022-00069, 3013450937-2022-00071, 3013450937-2022-00072 and 3013450937-2022-00073.
 
Event or Problem Description
On (b)(6) 2022, it was reported that the patient had an alleged fall that contributed to an alleged infection they presented with after receiving total femoral replacement surgery on (b)(6) 2021.The implanting surgeon performed a distal femur revision surgery on (b)(6) 2022 and the following implants were revised: eleos tibial hinge component w/o rotational stop, eleos tibial baseplate size 3, eleos distal femur axial pin, eleos tibial poly spacer 8mm and eleos distal femur.The following implants remain implanted in the patient: eleos stem extension cemented 12mm x100mm straight fluted, eleos male-female midsection 50mm, eleos male-female midsection 40mm, eleos male-female midsection 40mm, eleos proximal femur 98mm left 135 deg, and eleos male-male midsection 40mm.It was reported that the surgeon plans to have one more revision surgery when the infection clears up.No revision surgery has been scheduled yet.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the patient fall and alleged infection could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4117: device not accessible for testing.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
PROXIMAL FEMUR 98MM, LEFT, 135 DEG
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC.
7 paul kohner place
elmwood park NJ 07407
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany 07054
8447672766
MDR Report Key13500635
Report Number3013450937-2022-00070
Device Sequence Number3744147
Product Code KRO
UDI-Device IdentifierB278PF2000L02M0
UDI-PublicB278PF2000L02M0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPF-2000L-02M
Device Catalogue NumberPF-2000L-02M
Device Lot Number87986-026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer04/10/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date04/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000007E ELEOS DISTAL FEMUR.; 25001040E ELEOS MALE-FEMALE MIDSECTION 40MM.; 25001040E ELEOS MALE-FEMALE MIDSECTION 40MM.; 25001050E ELEOS MALE-FEMALE MIDSECTION 50MM.; 25001208E ELEOS TIBIAL POLY SPACER 8MM.; 25002101E ELEOS TIBIAL HINGE W/O ROTAIONAL STOP.; 25002111E ELEOS DISTAL FEMUR AXIAL PIN.; 25002203E ELEOS TIBIAL BASEPLATE SIZE 3.; KSC12100E ELEOS STEM EXTENSION CEMENTED 12 X100MM.; MS-040MM-02M ELEOS MALE-MALE MIDSECTION 40MM.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale